# SDR C2XA08CL108

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: B3213
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE RT WING FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
